# SDR USAA2012040400001

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 38,875 hours, 14,055 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 47776
- Condition: Broken
- Location: Cockpit
- Part time: 48,147 hours, 19,278 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S OXYGEN MASK QUICK DONNING LEVER BROKE ON DEPLOYMENT,  CAUSING CONTINUOUS FLOW OF OXYGEN.  MAINTENANCE REMOVED AND REPLACED F/O'S OXYGEN MASK.
